# SDR ALG2005F00119

- Difficulty date: November 1, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N522AL
- Make and model: Skrsky S76A
- Aircraft serial: 760236
- Engine: Allsn 250C30S
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, NR 1 ENGINE T-5 INCREASED IN TEMPERATURE, AFTER LANDING, NOTIFIED MAINTENANCE.  A POWER CHECK REVEALED THAT NR 1 ENGINE WAS A -7.  REMOVED AND REPLACED ENGINE WITH A SERVICEABLE ASSEMBLY IAW MM.  (K)
